# SDR AALA200802701

- Difficulty date: October 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 55,029 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXTERIOR EMERGENCY LIGHTS AT LEFT AND RIGHT OVERWING INOPERATIVE.  RESEATED CONNECTOR ON CHARGER FOR LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
